# SDR UIEA201000134

- Difficulty date: April 14, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N263SG
- Make and model: Boeing 747481
- Aircraft serial: 29263
- Aircraft time: 35,406 hours, 4,990 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Position
- Location: Entry Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY EVACUATION EXERCISE, NR 3L MED FAILED TO AUTO / DEPLOY.  FOUND AUDIO/VISUAL ENTERTAINMENT SYSTEM CABLE LODGED IN THE THROTTLE LEVER OF DOOR ASSIST RESERVOIR.  REPOSITIONED AND SECURED CABLE.  REPLACED DOOR ASSIST RESERVOIR PER AMM 52-11-06-404-015.  INSPECTED SURROUNDING AREA AND FOUND NO OTHER ABNORMALITIES.
